# SDR IPXA2014081583979

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 ALERT,  EMERGENCY LIGHT BATTERY 1 LOW.   R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01.  OPS CHECKED NORMAL.
